Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    rissinite's Avatar
    rissinite is offline Associate Member
    Join Date
    May 2003
    Location
    FLA
    Posts
    334

    Topic: Hair Loss and Fina

    WHat's up fellas? It's been over a year since I've been in the AAS portion of AR, as I frequent the Diet Board daily, but it's now time for cycle number two, as it's been a year since my first. Last time I had great results with Sust every 3 days, gaining 25 lbs, and maintaining 15 through a 9 week cycle. However, I didn't like the bloat so much, and I really hated that it cause me to lose a little hair....not horribly though. Anyhow, I've been studying up on Fina, and thinking about using it with a clean, clean diet. My questions are:

    1. I'm looking to gain a little size, maybe five pounds, but look hard, and thin-skinned, is Fina a good choice?

    2. I'm looking for something that will spare my hairline, do you recommend Fina?

    Now, I'm 26 years old, 6'5" and 235 pounds at about 13% bodyfat. Fill me in with all you know about Fina, and if you think something else may be better for what my concerns are, lay it on me.

    Thanks Bros.

  2. #2
    Adogg4 is offline New Member
    Join Date
    Jun 2004
    Posts
    12
    tren will harden you up and put on at least a solid 5lbs of muscle, assuming your diet is in check as well as your training..it can be harsh on the hairline, although if you run it at a moderate dosage of say 75mg/ED you shouldnt have to worry much

    if you are worried about your hair you could always stick with anavar which rarely causes trouble in that area, and should be able to put on a good 5lbs of muscle when used at 30-50mg/ED

  3. #3
    bowie is offline Member
    Join Date
    Apr 2004
    Posts
    539
    tren has some harsh sides for some people,including hairloss. for me,bad,bad insomnia,night sweats,dried my joints and ligiments right out, to the point I thought I tore a tenden,just minor rips. made me hard and vascular,almost too vascular,when I flex now,blood circles surface all through my body. I would suggest you start glucosamine a month before the tren,and add some test to try to build up some water in your joints. Maybe EQ would be a better way for you to go.

  4. #4
    rissinite's Avatar
    rissinite is offline Associate Member
    Join Date
    May 2003
    Location
    FLA
    Posts
    334
    I have studied Anavar as well, and it was my second choice since it is so **** expensive. If I do decide to go with Anavar, how long should I run it for and at what dosage as it seems that everyone has a different opinion on this. Thanks

  5. #5
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    var 8 weeks @ 30-40mg ed should do the trick
    fina is very harsh on the kidneys and is hell if you run it alone

  6. #6
    rissinite's Avatar
    rissinite is offline Associate Member
    Join Date
    May 2003
    Location
    FLA
    Posts
    334
    what would an 8 week cycle run me at 40 mg ed? I have a guy that can provide me, but his price seems awfully high.....thanks for the help guys......also, is PCT necessary for Anavar , I know it doesn't aromatize, but should I run Nolv or Clomid after? Thank you

  7. #7
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    it would cost me around $800
    you should not need the nolva but i would use the clomid after

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •